# SDR RAIA201410090001

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 33,664 hours, 30,244 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE FAIL MESSAGE ON EICAS DURING CRUISE, RETURNED TO DEPARTURE.  MAINTENANCE REPLACED LT WING ANTI ICE VALVE,  OPS CHECK GOOD.
